Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 11, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at Apr 16, 2015, 5:39 PM CDT for Gray County, Wheeler County, Texas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 16, 2015, 5:39 PM CDT (22:39 UTC)
- Expired
- Apr 16, 2015, 6:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Gray County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 97 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 16, 1:48 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.7 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 246 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 2122 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
387
WFUS54 KAMA 162239
TORAMA
TXC179-483-162330-
/O.NEW.KAMA.TO.W.0011.150416T2239Z-150416T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
539 PM CDT THU APR 16 2015
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL GRAY COUNTY IN THE PANHANDLE OF TEXAS...
WEST CENTRAL WHEELER COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 630 PM CDT
* AT 538 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 8 MILES SOUTH OF LEFORS...AND MOVING EAST AT 25
MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL GRAY AND WESTERN WHEELER COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3549 10052 3525 10048 3523 10086 3540 10090
TIME...MOT...LOC 2239Z 259DEG 21KT 3533 10077
TORNADO...RADAR INDICATED
HAIL...<1.00IN
$$
SIMPSON1 follow-up statement
724
WWUS54 KAMA 162254
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
554 PM CDT THU APR 16 2015
TXC179-483-162330-
/O.CON.KAMA.TO.W.0011.000000T0000Z-150416T2330Z/
GRAY TX-WHEELER TX-
554 PM CDT THU APR 16 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL WHEELER AND
EAST CENTRAL GRAY COUNTIES UNTIL 630 PM CDT...
AT 553 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES SOUTHEAST OF LEFORS...AND MOVING EAST AT 15 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
KELLERVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3529 10078 3542 10081 3549 10052 3525 10048
TIME...MOT...LOC 2254Z 261DEG 14KT 3535 10072
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
SIMPSONWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Apr 16, 3:07 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Apr 16, 3:07 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 307 PM CDT THU APR 16 2015 .DISCUSSION... RE-POSTING THE AFD SECTION CONCERNING THE CONVECTIVE POTENTIAL FOR TODAY. LONG TERM SECTION BELOW. WE WILL PERFORM A SPECIAL BALLOON RELEASE AT 18Z. INITIAL CONCERN IS WEAK COLD FRONT MOVING SOUTHEAST ACROSS THE WESTERN PANHANDLES AND ONGOING CLOUDS/SHOWERS IN THAT AREA. FURTHER EAST WITH LESS CLOUD COVER SURFACE DIABATIC HEATING AND SOUTHEASTERLY LOW LEVEL MOIST ADVECTION IS OCCURING. 12Z OBSERVED KAMA SOUNDING MODIFIED FOR EXPECTED AFTERNOON TEMPERATURE YIELDS MODERATE SURFACE BASED INSTABILITY. ONE OF THE BIGGEST UNCERTAINTIES NOW IS TO WHAT DEGREE WE MIX OUT AND IMPLICATIONS THAT WILL HAVE FOR INSTABILITY. MOISTURE IS PROBABLY QUITE SHALLOW BUT MODEL FORECAST SOUNDINGS SHOW DEEPENING WITH TIME. LATEST WEST TEXAS MESONET OBS SHOW LOW 60 DEGREE SURFACE DEW POINTS UP STREAM IMPINGING ON THE SOUTHEAST PORTION OF THE FORECAST AREA. RAP AND OTHER SHORT RANGE GUIDANCE SEEM TO BE TOO WEAK AND SLIGHTLY MISPLACED WITH SURFACE LOW DEEPENING OVER NORTHEAST NEW MEXICO...HENCE MORE SIGNIFICANT ISOLLOBARIC RESPONSE AND LOW LEVEL MOISTURE SEEN IN REGIONAL OBSERVATIONS. CURRENT THINKING IS THAT CONVECTION OVER THE WESTERN PANHANDLES WILL CONTINUE TO DEEPEN INTO EARLY AFTERNOON WITH MORE ROBUST CONVECTION EVOLVING OVER THE EASTERN EDGE OF THIS AREA MOVING INTO THE CENTRAL PANHANDLES THROUGH THE EARLY AFTERNOON. ADDITIONAL CONVECTIVE INITIATION MAY OCCUR FURTHER EAST AS WELL. STORM MOTIONS WILL BE NORTHEASTERLY AT AROUND 25 KNOTS. WITH SUCH LOW FREEZING LEVELS AROUND 8500 FEET AND STEEP MID LEVEL LAPSE RATES...LARGE HAIL WILL BE THE MAIN THREAT ALONG WITH DAMAGING WINDS. THE BEST CHANCE OF A TORNADO WILL BE LATER THIS EVENING AS LOW LEVEL MOIST ADVECTION CONTINUES AND LOW LEVEL JET STRENGTHENS RESULTING IN STRONGER 0-1KM SHEAR. ANOTHER CONCERN IS DURATION. WITH LOW LEVEL THETA-E ADVECTION CONTINUING INTO THE EVENING SO WILL THE THREAT OF CONVECTION. A MARGINAL SEVERE WEATHER THREAT MAY PERSIST INTO THE NIGHT. BRB LONG TERM... THE UPPER LOW WILL START TO MOVE TO THE EAST ON FRIDAY AND THIS SHOULD LIMIT THE WESTWARD EXTENT OF PRECIPITATION CHANCES. HOWEVER THERE WILL BE ENOUGH INSTABILITY AND DEEP LAYER SHEAR TO SUPPORT THE RISK FOR STRONG TO A FEW SEVERE THUNDERSTORMS ESPECIALLY ACROSS THE EASTERN TEXAS AND OKLAHOMA PANHANDLES. SATURDAY THE LOW CONTINUES ITS TRACK AND SOME MODELS PLACE THE PANHANDLES WITH THE DRY SLOT OF THIS SYSTEM WHILE OTHERS KEEP THE FAR EASTERN PANHANDLES WITH PRECIP CHANCES. HAVE KEPT VERY LOW END POPS FOR THIS AREA BUT IF THIS DRY SLOT TREND CONTINUES THEN WE COULD BE PRECIP FREE ON SATURDAY. NORTHWEST FLOW DEVELOPS ACROSS THE PANHANDLES AND BRINGS OFF AND ON PRECIP CHANCES FROM MONDAY NIGHT THROUGH MID WEEK. INSTABILITY LOOKS TO BE LIMITED NEXT WEEK TO KEEP THE CHANCE FOR SEVERE WEATHER LOW. && .FIRE WEATHER... ELEVATED TO BRIEFLY CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE TOMORROW ACROSS THE WESTERN OKLAHOMA AND NORTHWESTERN TEXAS PANHANDLES. THE POSSIBILITY OF PRECIPITATION ACROSS THIS AREA COULD MITIGATE THESE FIRE WEATHER CONDITIONS AS FUELS COULD BECOME UNSUPPORTIVE. WILL HOLD OFF ON ISSUING ANY FIRE WEATHER PRODUCTS DUE TO THE UNCERTAINTY. NEITHER ELEVATED NOR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 49 73 46 74 45 / 50 20 10 20 10 BEAVER OK 54 75 49 76 47 / 70 60 60 30 30 BOISE CITY OK 43 68 41 68 42 / 50 20 20 30 10 BORGER TX 53 75 48 75 48 / 50 30 20 20 10 BOYS RANCH TX 45 73 43 74 45 / 40 10 10 20 10 CANYON TX 46 72 44 74 45 / 40 20 10 20 5 CLARENDON TX 54 74 52 77 48 / 60 50 20 20 10 DALHART TX 43 70 41 70 42 / 40 10 20 20 10 GUYMON OK 51 73 44 73 45 / 50 30 40 30 20 HEREFORD TX 42 72 42 74 42 / 30 10 10 10 5 LIPSCOMB TX 55 74 52 76 49 / 70 60 50 30 30 PAMPA TX 52 73 49 74 45 / 60 40 20 20 20 SHAMROCK TX 56 75 55 77 50 / 70 60 20 20 20 WELLINGTON TX 58 77 56 80 52 / 60 60 20 20 20 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 99/14
Hazardous weather outlook, Apr 16, 2:55 PM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 255 PM CDT THU APR 16 2015 OKZ001>003-TXZ001>020-170800- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 255 PM CDT THU APR 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED...WITH THE GREATEST COVERAGE ACROSS EASTERN SECTIONS. SOME STORMS WILL LIKELY BECOME SEVERE THIS AFTERNOON AND EVENING...WITH HAIL UP TO TENNIS BALL SIZE AND DAMAGING WIND GUSTS UP TO 70 MPH. ISOLATED TORNADOES WILL ALSO BE POSSIBLE...MAINLY ACROSS THE EASTERN TWO THIRDS OF THE PANHANDLES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE FRIDAY AFTERNOON AND EVENING AS WELL AS SATURDAY AFTERNOON AND EVENING ACROSS MAINLY THE EASTERN HALF OF THE PANHANDLES. THE PRIMARY HAZARDS WITH ANY STORMS THAT DEVELOP WILL BE HAIL UP TO HALF DOLLAR SIZE AND WIND GUSTS AROUND 60 MPH. THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE PANHANDLES SUNDAY THROUGH WEDNESDAY. THE THREAT FOR WIDESPREAD SEVERE WEATHER DURING THIS TIME IS LOW. ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP ON FRIDAY ACROSS THE WESTERN HALF OF THE PANHANDLES...PARTICULARLY IN AREAS NOT RECEIVING WETTING RAINS TODAY AND TONIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING...AS WELL AS POTENTIALLY ON FRIDAY...AND AGAIN ON SATURDAY. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS ACROSS WESTERN PARTS OF THE PANHANDLES SHOULD BE ALERT FOR ELEVATED FIRE WEATHER CONDITIONS THIS AFTERNOON AND ON FRIDAY.
In the hours before
Local storm report, Apr 16, 4:52 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
452 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 9 ESE PANHANDLE 35.30N 101.23W
04/16/2015 M1.00 INCH CARSON TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1500359
LGLocal storm report, Apr 16, 4:58 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
458 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL 5 NNW PAMPA 35.61N 101.00W
04/16/2015 M1.00 INCH GRAY TX AMATEUR RADIO
FALLING AT THE AIRPORT.
&&
EVENT NUMBER AMA1500361
LGSpecial weather statement, Apr 16, 4:58 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 458 PM CDT THU APR 16 2015 OKZ003-162230- BEAVER OK- 458 PM CDT THU APR 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR BEAVER COUNTY UNTIL 530 PM CDT... AT 454 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF ELMWOOD...OR 8 MILES SOUTH OF BEAVER...MOVING NORTH AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... BEAVER... MOCANE... KNOWLES... FORGAN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3698 10058 3694 10013 3660 10038 3666 10061 TIME...MOT...LOC 2157Z 199DEG 24KT 3672 10047 BRB
Local storm report, Apr 16, 5:08 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
508 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TORNADO 7 NE GROOM 35.26N 101.00W
04/16/2015 GRAY TX STORM CHASER
BRIEF TORNADO REPORTED 6 MILES NORTH OF INTERSTATE 40
WEST OF STATE HIGHWAY 70.
&&
EVENT NUMBER AMA1500362
14Local storm report, Apr 16, 5:13 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
513 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TORNADO 7 ENE GROOM 35.26N 101.00W
04/16/2015 GRAY TX STORM CHASER
BRIEF TORNADO REPORTED NEAR HWY 70 SOUTH OF PAMPA
&&
EVENT NUMBER AMA1500363
FENNERLocal storm report, Apr 16, 5:16 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
516 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM TORNADO 7 ENE GROOM 35.26N 101.00W
04/16/2015 GRAY TX STORM CHASER
BRIEF TORNADO REPORTED NEAR HWY 70 SOUTH OF PAMPA
&&
CORRECTED EVENT TIME
EVENT NUMBER AMA1500363
LGThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 7:29 PM CDT | Special Weather Statement | AMA | Donley | 61 min |
| Apr 15, 7:54 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 50 min |
| Apr 15, 8:08 PM CDT | Special Weather Statement | AMA | Collingsworth | 67 min |
| Apr 15, 8:11 PM CDT | Special Weather Statement | AMA | Carson | 79 min |
| Apr 15, 9:22 PM CDT | Special Weather Statement | AMA | Roberts | 53 min |
| Apr 15, 10:04 PM CDT | Special Weather Statement | AMA | Hemphill, Roberts | 56 min |
| Apr 15, 11:23 PM CDT | Special Weather Statement | AMA | Hansford, Lipscomb, Ochiltree | 52 min |
| Apr 16, 1:43 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson | 62 min |
| Apr 16, 1:49 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 56 min |
| Apr 16, 2:15 PM CDT | Special Weather Statement | AMA | Randall | 30 min |
| Apr 16, 2:17 PM CDT | Tornado Warning | AMA | Hutchinson, Roberts | 28 min |
| Apr 16, 2:24 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson | 66 min |
| Apr 16, 2:32 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 58 min |
| Apr 16, 2:45 PM CDT | Tornado Warning | AMA | Roberts | 30 min |
| Apr 16, 2:47 PM CDT | Severe Thunderstorm Warning | AMA | Ochiltree | 58 min |
| Apr 16, 3:03 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Potter | 57 min |
| Apr 16, 3:04 PM CDT | Special Weather Statement | AMA | Randall | 26 min |
| Apr 16, 3:07 PM CDT | Severe Thunderstorm Warning | AMA | Roberts | 38 min |
| Apr 16, 3:12 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 30 min |
| Apr 16, 3:31 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson | 44 min |
| Apr 16, 3:35 PM CDT | Special Weather Statement | AMA | Randall | 25 min |
| Apr 16, 3:42 PM CDT | Severe Thunderstorm Warning | AMA | Roberts | 63 min |
| Apr 16, 3:47 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson | 28 min |
| Apr 16, 3:52 PM CDT | Tornado Warning | AMA | Carson | 7 min |
| Apr 16, 3:59 PM CDT | Areal Flood Advisory | AMA | Carson, Gray, Hutchinson, Roberts | 4 hr |
| Apr 16, 4:12 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Roberts | 63 min |
| Apr 16, 4:45 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Roberts | 60 min |
| Apr 16, 4:48 PM CDT | Areal Flood Advisory | AMA | Carson, Gray, Roberts | 3 hr |
| Apr 16, 5:01 PM CDT | Tornado Warning | AMA | Gray | 29 min |
| Apr 16, 5:13 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill | 32 min |
| Apr 16, 5:16 PM CDT | Tornado Warning | AMA | Gray, Roberts | 29 min |
| Apr 16, 5:25 PM CDT | Tornado Warning | AMA | Hemphill | 35 min |
| Apr 16, 5:36 PM CDT | Areal Flood Advisory | AMA | Hemphill, Lipscomb | 5 hr |
| Apr 16, 5:46 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Roberts | 59 min |
| Apr 16, 5:59 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 61 min |
| Apr 16, 6:20 PM CDT | Tornado Warning | AMA | Hemphill, Wheeler | 25 min |
| Apr 16, 6:30 PM CDT | Tornado Warning | AMA | Gray, Wheeler | 45 min |
| Apr 16, 6:45 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 45 min |
| Apr 16, 6:55 PM CDT | Severe Thunderstorm Warning | AMA | Donley | 33 min |
| Apr 16, 6:58 PM CDT | Tornado Warning | AMA | Wheeler | 37 min |
| Apr 16, 6:59 PM CDT | Areal Flood Advisory | AMA | Wheeler | 5 hr |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.